Electron. J. Diff. Equ., Vol. 2016 (2016), No. 163, pp. 1-10.

(p,q)-Laplacian elliptic systems at resonance

Zeng-Qi Ou

We show the existence of weak solutions for a class of (p,q)-Laplacian elliptic systems at resonance, under certain Landesman-Lazer-type conditions by using critical point theorem.

Submitted June 25, 2015. Published June 28, 2016.
Math Subject Classifications: 35D30, 35J50, 35J92.
Key Words: Elliptic systems; Landesman-Lazer-type conditions; resonance; critical point theorem.

Show me the PDF file (221 KB), TEX file for this article.

Zeng-Qi Ou
School of Mathematics and Statistics
Southwest University
Chongqing 400715, China
email: ouzengq707@sina.com
Phone +86 23 68253135

Return to the EJDE web page